# SDR DALA2019111286599

- Difficulty date: November 8, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 CORROSION ON DOUBLER OF AFT LAVATORY ACCESS PANEL. CORRECTIVE ACTION:SUMMARY OF NRC 00442 (CORROSION LEVEL 2):DOUBLER OF AFT LAVATORY ACCESS PANEL WAS REPLACED PER B757-200 SRM. (1350565)
